# SDR AALA202404172968

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 21,249 hours, 8,298 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: UNKNOWN
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODER IN ENTIRE AIRCRAFT SMELLS LIKE DIRTY SOCKS. MAINTENANCE FOUND OIL LEAK IN APU. MAINTENANCE FOUND APU OIL CAP LOOSE. RESECURED CAP IAW AMM 49-00-00.
